U.S. doctors online nowAsk doctors free
A 24-year-old female asked:

I chronically use pepcid (famotidine) 20mg/day, excedrine13pills/day for 2yrs, could i have b12def? i have simular symps includin neuro probs, gastritis symps not dx

1 doctor answer1 doctor weighed in
Dr. Charles Cattano
Gastroenterology 40 years experience
Too much aspirin?: A stomach ulcer is literally a hole in the stomach lining. H.Pylori bacteria & use of nsaid's are independent but common risk factors, as are age, tobacco use, & prior history of ulceration. The dose of Aspirin you described (13/day) is excessive & further puts you at risk for alterations in small & large intestine, not to mention kidney, hearing, bleeding, coagulation problems. Why r u taking it?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.